# SDR REXA2012101701118

- Difficulty date: September 20, 2012
- Submitted: October 17, 2012
- Operation: Air carrier
- Aircraft: N8747B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7747
- Aircraft time: 21,773 hours, 19,215 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD FLAP VANE AT TRAILING EDGE AND UPPER OUTER SKIN CHAFED.  REPAIRED IAW SRM 57-52-00 AND SRM 57-00-31.
